# SDR IXXA070057O

- Difficulty date: December 6, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 92,575 hours, 37,362 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Out Of Adjust
- Location: Mlg Door
- Part time: 92,575 hours, 37,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM KPHL TO KTOL, AFTER GEAR RETRACTION THE DOOR LIGHT REMAIN ON.  THE CREW CYCLED THE GEAR AND THE LIGHT REMAINED ON.  THE CREW CONTINUED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CLEANED UPLATCH SWITCHES AND ADJUSTED DOOR STRIKER.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE IAW DC8 MAINTENANCE MANUAL 32-12-1.
